Filters : "Journal of Mathematical Analysis and Its Applications" Limpar

Filters



Refine with date range


  • Source: Journal of Mathematical Analysis and Its Applications. Unidade: IME

    Subject: EQUAÇÕES DIFERENCIAIS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUIDORIZZI, Hamilton L. Oscillating and periodic solutions of equations of type 'X 2 PONTOS' + 'F IND.1' (x) 'X PONTO' + 'F IND.2' (x) 'X PONTO POT.2' + g (x) = 0. Journal of Mathematical Analysis and Its Applications, v. 176, n. ju 1993, p. 11-23, 1993Tradução . . Disponível em: https://doi.org/10.1006/jmaa.1993.1197. Acesso em: 01 out. 2022.
    • APA

      Guidorizzi, H. L. (1993). Oscillating and periodic solutions of equations of type 'X 2 PONTOS' + 'F IND.1' (x) 'X PONTO' + 'F IND.2' (x) 'X PONTO POT.2' + g (x) = 0. Journal of Mathematical Analysis and Its Applications, 176( ju 1993), 11-23. doi:10.1006/jmaa.1993.1197
    • NLM

      Guidorizzi HL. Oscillating and periodic solutions of equations of type 'X 2 PONTOS' + 'F IND.1' (x) 'X PONTO' + 'F IND.2' (x) 'X PONTO POT.2' + g (x) = 0 [Internet]. Journal of Mathematical Analysis and Its Applications. 1993 ; 176( ju 1993): 11-23.[citado 2022 out. 01 ] Available from: https://doi.org/10.1006/jmaa.1993.1197
    • Vancouver

      Guidorizzi HL. Oscillating and periodic solutions of equations of type 'X 2 PONTOS' + 'F IND.1' (x) 'X PONTO' + 'F IND.2' (x) 'X PONTO POT.2' + g (x) = 0 [Internet]. Journal of Mathematical Analysis and Its Applications. 1993 ; 176( ju 1993): 11-23.[citado 2022 out. 01 ] Available from: https://doi.org/10.1006/jmaa.1993.1197
  • Source: Journal of Mathematical Analysis and Its Applications. Unidade: IME

    Subject: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUIDORIZZI, Hamilton L. Oscillating and periodic solutions of equations of type 'X DOIS PONTOS' + x + 'X PONTO' 'SOMATORIA SOB N' 'SOBRE IMAGINARIO = 1' 'F IND. IMAGINARIO' (x) 'X PONTO POT. DELTA IMAGINARIO' + g (x) =0. Journal of Mathematical Analysis and Its Applications, v. 176, n. 2 , p. 330-345, 1993Tradução . . Disponível em: https://doi.org/10.1006/jmaa.1993.1218. Acesso em: 01 out. 2022.
    • APA

      Guidorizzi, H. L. (1993). Oscillating and periodic solutions of equations of type 'X DOIS PONTOS' + x + 'X PONTO' 'SOMATORIA SOB N' 'SOBRE IMAGINARIO = 1' 'F IND. IMAGINARIO' (x) 'X PONTO POT. DELTA IMAGINARIO' + g (x) =0. Journal of Mathematical Analysis and Its Applications, 176( 2 ), 330-345. doi:10.1006/jmaa.1993.1218
    • NLM

      Guidorizzi HL. Oscillating and periodic solutions of equations of type 'X DOIS PONTOS' + x + 'X PONTO' 'SOMATORIA SOB N' 'SOBRE IMAGINARIO = 1' 'F IND. IMAGINARIO' (x) 'X PONTO POT. DELTA IMAGINARIO' + g (x) =0 [Internet]. Journal of Mathematical Analysis and Its Applications. 1993 ; 176( 2 ): 330-345.[citado 2022 out. 01 ] Available from: https://doi.org/10.1006/jmaa.1993.1218
    • Vancouver

      Guidorizzi HL. Oscillating and periodic solutions of equations of type 'X DOIS PONTOS' + x + 'X PONTO' 'SOMATORIA SOB N' 'SOBRE IMAGINARIO = 1' 'F IND. IMAGINARIO' (x) 'X PONTO POT. DELTA IMAGINARIO' + g (x) =0 [Internet]. Journal of Mathematical Analysis and Its Applications. 1993 ; 176( 2 ): 330-345.[citado 2022 out. 01 ] Available from: https://doi.org/10.1006/jmaa.1993.1218
  • Source: Journal of Mathematical Analysis and Its Applications. Unidade: IME

    Subjects: ESPAÇOS LOCALMENTE CONVEXOS, HOLOMORFIA EM DIMENSÃO INFINITA, FUNÇÕES DE VÁRIAS VARIÁVEIS COMPLEXAS

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LOURENÇO, Mary Lilian. A projective limit representation of (DFC)-spaces with the approximation property. Journal of Mathematical Analysis and Its Applications, v. 115, n. 2 , p. 422-433, 1986Tradução . . Disponível em: https://doi.org/10.1016/0022-247X(86)90005-3. Acesso em: 01 out. 2022.
    • APA

      Lourenço, M. L. (1986). A projective limit representation of (DFC)-spaces with the approximation property. Journal of Mathematical Analysis and Its Applications, 115( 2 ), 422-433. doi:10.1016/0022-247X(86)90005-3
    • NLM

      Lourenço ML. A projective limit representation of (DFC)-spaces with the approximation property [Internet]. Journal of Mathematical Analysis and Its Applications. 1986 ; 115( 2 ): 422-433.[citado 2022 out. 01 ] Available from: https://doi.org/10.1016/0022-247X(86)90005-3
    • Vancouver

      Lourenço ML. A projective limit representation of (DFC)-spaces with the approximation property [Internet]. Journal of Mathematical Analysis and Its Applications. 1986 ; 115( 2 ): 422-433.[citado 2022 out. 01 ] Available from: https://doi.org/10.1016/0022-247X(86)90005-3

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022